Alert archive / Missouri / Red Flag Warnings in 2014
Red Flag Warning 8, NWS Kansas City, MO
NWS Kansas City, MO issued this red flag warning at Mar 20, 2014, 3:43 AM CDT for 7 counties in Kansas; 24 counties in Missouri. It took effect at Mar 20, 2014, 1:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 20, 2014, 3:43 AM CDT (08:43 UTC)
- In effect from
- Mar 20, 2014, 1:00 PM CDT
- Expired
- Mar 20, 2014, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Kansas City, MO
All 31 counties
Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Andrew County, MO, Bates County, MO, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Cass County, MO, Chariton County, MO, Clay County, MO, Clinton County, MO, Cooper County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Henry County, MO, Holt County, MO, Howard County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Livingston County, MO, Pettis County, MO, Platte County, MO, Ray County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 50 km from the middle of the area, began a volume at 08:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 8.7 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2338 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
963 WWUS83 KEAX 200843 RFWEAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 343 AM CDT THU MAR 20 2014 ...RED FLAG WARNING FOR PORTIONS OF EASTERN KANSAS AND WESTERN MISSOURI... .ABOVE NORMAL TEMPERATURES...LOW HUMIDITY...AND BREEZY SOUTHWEST WINDS ARE EXPECTED OVER PORTIONS OF EASTERN KANSAS AND WESTERN MISSOURI THIS AFTERNOON. DEWPOINTS WILL RISE SLIGHTLY THIS MORNING INTO THE MID TO UPPER 20S...BUT WILL DROP DURING THE AFTERNOON INTO THE LOWER 20S...AND WILL COMBINE WITH TEMPERATURES IN THE UPPER 60S TO NEAR 70 TO CREATE RELATIVE HUMIDITY IN THE 18 TO 23 PERCENT RANGE. SOUTHWEST WINDS WILL GRADUALLY INCREASE DURING THE LATE MORNING AND EARLY AFTERNOON...REACHING SUSTAINED SPEEDS AROUND 20 TO 25 MPH ACROSS THE WARNED AREA BY MID AFTERNOON. CONDITIONS SHOULD BEGIN TO IMPROVE BETWEEN 6-7 PM AS DEWPOINTS BEGIN TO RISE SLIGHTLY...WINDS BEGIN TO DIMINISH...AND TEMPERATURES GRADUALLY FALL. KSZ025-057-060-102>105-MOZ020-021-028>030-037-038-043-044-053-054- 210000- /O.NEW.KEAX.FW.W.0008.140320T1800Z-140321T0000Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-BUCHANAN-CLINTON-PLATTE-CLAY-RAY-JACKSON-LAFAYETTE- CASS-JOHNSON MO-BATES-HENRY- 343 AM CDT THU MAR 20 2014 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING FOR LOW HUMIDITIES AND GUSTY WINDS FOR FIRE WEATHER ZONES 020...021...025...028...029...030...037...038...043...044... 053...054...057...060...102...103...104 AND 105... THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS ISSUED A RED FLAG WARNING FOR LOW HUMIDITIES AND GUSTY WINDS...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. * AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 025 ATCHISON KS... FIRE WEATHER ZONE 057 MIAMI...FIRE WEATHER ZONE 060 LINN KS... FIRE WEATHER ZONE 102 DONIPHAN...FIRE WEATHER ZONE 103 LEAVENWORTH...FIRE WEATHER ZONE 104 WYANDOTTE AND FIRE WEATHER ZONE 105 JOHNSON KS. IN MISSOURI...FIRE WEATHER ZONE 020 BUCHANAN...FIRE WEATHER ZONE 021 CLINTON...FIRE WEATHER ZONE 028 PLATTE...FIRE WEATHER ZONE 029 CLAY...FIRE WEATHER ZONE 030 RAY...FIRE WEATHER ZONE 037 JACKSON...FIRE WEATHER ZONE 038 LAFAYETTE...FIRE WEATHER ZONE 043 CASS...FIRE WEATHER ZONE 044 JOHNSON MO...FIRE WEATHER ZONE 053 BATES AND FIRE WEATHER ZONE 054 HENRY. * WINDS...SOUTHWEST 15 TO 25 MPH WITH OCCASIONAL GUSTS TO 30 MPH. * TIMING...EARLY AFTERNOON THROUGH EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 18 PERCENT. * TEMPERATURES...UPPER 60S TO AROUND 70 DEGREES. * IMPACTS...ANY FIRES...PARTICULARLY OVER GRASSY AREAS...WILL HAVE HIGH PROBABILITY OF SPREADING RAPIDLY FROM SOUTHWEST TO NORTHEAST. OUTDOOR BURNING SHOULD BE AVOIDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
3 follow-up statements
080 WWUS83 KEAX 201411 RFWEAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 911 AM CDT THU MAR 20 2014 ...RED FLAG WARNING FOR PORTIONS OF EASTERN KANSAS AND WESTERN MISSOURI... .ABOVE NORMAL TEMPERATURES...LOW HUMIDITY...AND BREEZY SOUTHWEST WINDS ARE EXPECTED OVER PORTIONS OF EASTERN KANSAS AND WESTERN MISSOURI THIS AFTERNOON. DEWPOINTS WILL RISE SLIGHTLY THIS MORNING INTO THE MID TO UPPER 20S...BUT WILL DROP DURING THE AFTERNOON INTO THE LOWER 20S...AND WILL COMBINE WITH TEMPERATURES IN THE UPPER 60S TO NEAR 70 TO CREATE RELATIVE HUMIDITY IN THE 18 TO 23 PERCENT RANGE. SOUTHWEST WINDS WILL GRADUALLY INCREASE DURING THE LATE MORNING AND EARLY AFTERNOON...REACHING SUSTAINED SPEEDS AROUND 20 TO 25 MPH ACROSS THE WARNED AREA BY MID AFTERNOON. CONDITIONS SHOULD BEGIN TO IMPROVE BETWEEN 6-7 PM AS DEWPOINTS BEGIN TO RISE SLIGHTLY...WINDS BEGIN TO DIMINISH...AND TEMPERATURES GRADUALLY FALL. MOZ004-011>014-022-023-031-032-039-040-045-046-210000- /O.EXA.KEAX.FW.W.0008.140320T1800Z-140321T0000Z/ GENTRY-HOLT-ANDREW-DE KALB-DAVIESS-CALDWELL-LIVINGSTON-CARROLL- CHARITON-SALINE-HOWARD-PETTIS-COOPER- 911 AM CDT THU MAR 20 2014 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING FOR LOW HUMIDITY VALUES AND STRONG WINDS IN FIRE WEATHER ZONES 004...011...012...013...014...022...023...031...032...039... 040...045 AND 046... THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS ISSUED A RED FLAG WARNING FOR LOW RELATIVE HUMIDITY AND STRONG WINDS...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. * AFFECTED AREA...IN MISSOURI...FIRE WEATHER ZONE 004 GENTRY... FIRE WEATHER ZONE 011 HOLT...FIRE WEATHER ZONE 012 ANDREW... FIRE WEATHER ZONE 013 DE KALB...FIRE WEATHER ZONE 014 DAVIESS...FIRE WEATHER ZONE 022 CALDWELL...FIRE WEATHER ZONE 023 LIVINGSTON... FIRE WEATHER ZONE 031 CARROLL...FIRE WEATHER ZONE 032 CHARITON... FIRE WEATHER ZONE 039 SALINE...FIRE WEATHER ZONE 040 HOWARD... FIRE WEATHER ZONE 045 PETTIS AND FIRE WEATHER ZONE 046 COOPER. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...EARLY AFTERNOON THROUGH EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 20 PERCENT. * TEMPERATURES...UPPER 60S. * IMPACTS...ANY FIRES...PARTICULARLY OVER GRASSY AREAS...WILL HAVE HIGH PROBABILITY OF SPREADING RAPIDLY FROM SOUTHWEST TO NORTHEAST. OUTDOOR BURNING SHOULD BE AVOIDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ KSZ025-057-060-102>105-MOZ020-021-028>030-037-038-043-044-053-054- 210000- /O.CON.KEAX.FW.W.0008.140320T1800Z-140321T0000Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-BUCHANAN-CLINTON-PLATTE-CLAY-RAY-JACKSON-LAFAYETTE- CASS-JOHNSON MO-BATES-HENRY- 911 AM CDT THU MAR 20 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING FOR LOW HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONES 020...021...025...028...029...030...037...038... 043...044...053...054...057...060...102...103...104 AND 105... * AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 025 ATCHISON KS... FIRE WEATHER ZONE 057 MIAMI...FIRE WEATHER ZONE 060 LINN KS... FIRE WEATHER ZONE 102 DONIPHAN...FIRE WEATHER ZONE 103 LEAVENWORTH...FIRE WEATHER ZONE 104 WYANDOTTE AND FIRE WEATHER ZONE 105 JOHNSON KS. IN MISSOURI...FIRE WEATHER ZONE 020 BUCHANAN...FIRE WEATHER ZONE 021 CLINTON...FIRE WEATHER ZONE 028 PLATTE...FIRE WEATHER ZONE 029 CLAY...FIRE WEATHER ZONE 030 RAY...FIRE WEATHER ZONE 037 JACKSON...FIRE WEATHER ZONE 038 LAFAYETTE...FIRE WEATHER ZONE 043 CASS...FIRE WEATHER ZONE 044 JOHNSON MO...FIRE WEATHER ZONE 053 BATES AND FIRE WEATHER ZONE 054 HENRY. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TIMING...EARLY AFTERNOON THROUGH EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 18 PERCENT. * TEMPERATURES...NEAR 70 DEGREES. * IMPACTS...ANY FIRES...PARTICULARLY OVER GRASSY AREAS...WILL HAVE HIGH PROBABILITY OF SPREADING RAPIDLY FROM SOUTHWEST TO NORTHEAST. OUTDOOR BURNING SHOULD BE AVOIDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ DUX
458 WWUS83 KEAX 202005 RFWEAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 305 PM CDT THU MAR 20 2014 ...RED FLAG WARNING FOR PORTIONS OF EASTERN KANSAS AND WESTERN MISSOURI... .ABOVE NORMAL TEMPERATURES...LOW HUMIDITY...AND BREEZY SOUTHWEST WINDS ARE EXPECTED OVER PORTIONS OF EASTERN KANSAS AND WEST CENTRAL MISSOURI THIS AFTERNOON. CURRENTLY APPROACHING PEAK HEATING...RELATIVE HUMIDITY VALUES HAVE FALLEN INTO THE 18 TO 23 PERCENT RANGE. SUSTAINED WIND SPEEDS AROUND 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL BE COMMON INTO THE EARLY EVENING HOURS ACROSS THE WARNED. CONDITIONS SHOULD BEGIN TO IMPROVE BETWEEN 6-7 PM AS DEWPOINTS BEGIN TO RISE SLIGHTLY...WINDS BEGIN TO DIMINISH...AND TEMPERATURES GRADUALLY FALL. KSZ025-057-060-102>105-MOZ004-011>014-020>023-028>032-037>040- 043>046-053-054-210000- /O.CON.KEAX.FW.W.0008.000000T0000Z-140321T0000Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-GENTRY-HOLT-ANDREW-DE KALB-DAVIESS-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-PLATTE-CLAY-RAY-CARROLL-CHARITON-JACKSON- LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 305 PM CDT THU MAR 20 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR LOW HUMIDITY VALUES AND STRONG WINDS IN FIRE WEATHER ZONES 004...011...012...013...014...022...023...031...032...039...040... 045 AND 046... * AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 025 ATCHISON KS... FIRE WEATHER ZONE 057 MIAMI...FIRE WEATHER ZONE 060 LINN KS... FIRE WEATHER ZONE 102 DONIPHAN...FIRE WEATHER ZONE 103 LEAVENWORTH...FIRE WEATHER ZONE 104 WYANDOTTE AND FIRE WEATHER ZONE 105 JOHNSON KS. IN MISSOURI...FIRE WEATHER ZONE 004 GENTRY...FIRE WEATHER ZONE 011 HOLT...FIRE WEATHER ZONE 012 ANDREW...FIRE WEATHER ZONE 013 DE KALB...FIRE WEATHER ZONE 014 DAVIESS...FIRE WEATHER ZONE 020 BUCHANAN...FIRE WEATHER ZONE 021 CLINTON...FIRE WEATHER ZONE 022 CALDWELL...FIRE WEATHER ZONE 023 LIVINGSTON...FIRE WEATHER ZONE 028 PLATTE...FIRE WEATHER ZONE 029 CLAY...FIRE WEATHER ZONE 030 RAY...FIRE WEATHER ZONE 031 CARROLL...FIRE WEATHER ZONE 032 CHARITON... FIRE WEATHER ZONE 037 JACKSON...FIRE WEATHER ZONE 038 LAFAYETTE...FIRE WEATHER ZONE 039 SALINE...FIRE WEATHER ZONE 040 HOWARD...FIRE WEATHER ZONE 043 CASS...FIRE WEATHER ZONE 044 JOHNSON MO...FIRE WEATHER ZONE 045 PETTIS...FIRE WEATHER ZONE 046 COOPER...FIRE WEATHER ZONE 053 BATES AND FIRE WEATHER ZONE 054 HENRY. * WINDS...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS UP TO 35 MPH. * TIMING...THROUGH EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 17 PERCENT. * TEMPERATURES...IN THE UPPER 60S TO LOWER 70S. * IMPACTS...ANY FIRES...PARTICULARLY OVER GRASSY AREAS...WILL HAVE HIGH PROBABILITY OF SPREADING RAPIDLY FROM SOUTHWEST TO NORTHEAST. OUTDOOR BURNING SHOULD BE AVOIDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
486 WWUS83 KEAX 210005 RFWEAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 705 PM CDT THU MAR 20 2014 ...FIRE CONDITIONS WILL IMPROVE THIS EVENING... KSZ025-057-060-102>105-MOZ004-011>014-020>023-028>032-037>040- 043>046-053-054-210115- /O.EXP.KEAX.FW.W.0008.000000T0000Z-140321T0000Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-GENTRY-HOLT-ANDREW-DE KALB-DAVIESS-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-PLATTE-CLAY-RAY-CARROLL-CHARITON-JACKSON- LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 705 PM CDT THU MAR 20 2014 ...RED FLAG WARNING HAS EXPIRED FOR LOW HUMIDITY VALUES AND STRONG WINDS IN FIRE WEATHER ZONES 004...011...012...013...014... 022...023...031...032...039...040...045 AND 046... THE GUSTY SOUTHWEST WINDS WILL DIMINISH RATHER QUICKLY SHORTLY AFTER SUNSET WITH THE LOSS OF HEATING. AT THE SAME TIME HUMIDITY LEVELS WILL GRADUALLY INCREASE AND DIMINISH FIRE WEATHER CONCERNS. THIS IN TURN WILL AID IN COMBATING A NUMBER OF GRASS FIRES OVER EXTREME EASTERN KANSAS AND WEST CENTRAL MISSOURI. $$ MJ
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this red flag warning went out at Mar 20, 3:02 AM CDT, 41 minutes earlier.
Area forecast discussion, Mar 20, 3:02 AM CDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
302 AM CDT Thu Mar 20 2014
.SHORT TERM...(Today through Friday)
Issued at 301 AM CDT THU MAR 20 2014
In the short term, the primary concern will be high fire danger this
afternoon across much of western Missouri and eastern Kansas.
Dewpoints currently in the low to mid 20s may rise just slightly
around sunrise, but will likely mix back into the lower 20s by mid
afternoon across much of the region. Southwest winds will begin to
increase after 18z as surface low pressure builds over eastern CO
and the pressure gradient across eastern KS and western Missouri
tightens, and may become a bit gusty across our southwest. Wind will
be the limiting factor for fire danger this afternoon since RH will
fall to near or below 25% almost CWA wide, so have confined the red
flag warning to areas that are most likely to see sustained wind
speeds around or greater than 20 mph this afternoon -- mainly east
central KS and west central MO.
Otherwise, mainly quiet and warm conditions are expected through
midday Friday ahead of an approaching cold front. That front should
pass through without generating any precipitation, but will bring
non-diurnal temperature falls Friday afternoon and evening and a
brief period of increasing cloud cover. Fire danger may again be a
concern behind the initial frontal passage due to gusty northwest
winds and continued dry conditions, but falling temperatures will
keep the RH's a smidge higher than what is expected this afternoon.
.LONG TERM...(Saturday through Wednesday)
Issued at 301 AM CDT THU MAR 20 2014
The pattern during the extended period will yield well below normal
temperatures this weekend into middle next week, with highs in the
40s and lows in the 20s.
Surface high pressure will build into the central and northern
Plains this weekend. With dry air in place, precipitation chances
during the weekend should remain just south of the forecast area.
As high pressure moves to the east on Monday, southerly winds will
briefly return to the area, with increasing clouds as the next upper
trough approaches/moves through the region. An associated cold front
will move through the CWA on Monday afternoon, and with increasing
ascent, a chance of precipitation is expected for most areas.
Forecast soundings show some of this precipitation on Monday could
be in the form of light snow as the vertical temperature profile
remains below freezing, minus the lowest couple thousand feet prior
to saturation. The upper trough will amplify and move into the
central/eastern CONUS Tuesday into Wednesday, ushering in an
unseasonably cold airmass to much of the eastern half of the country
and as far south as the Gulf Coast. A modest upper ridge of high
pressure builds into the Plains states by Thursday, offering some
hope of a return to more normal temperatures.
&&
.AVIATION...(For the 06Z TAFS through 06Z Thursday Night)
Issued at 1147 PM CDT WED MAR 19 2014
VFR conditions will prevail over the next 24 hours with only mid and
high level clouds expected. Otherwise, winds will shift to the south
southwest overnight increasing in speed and become gusty by the late
morning hours of Thursday, with gusty winds persisting till sunset.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...RED FLAG WARNING from 1 PM this afternoon to 7 PM CDT this
evening FOR KSZ025-057-060-102>105.
MO...RED FLAG WARNING from 1 PM this afternoon to 7 PM CDT this
evening FOR MOZ020-021-028>030-037-038-043-044-053-054.
&&
SHORT TERM...Laflin
LONG TERM...Blair
AVIATION...CutterHazardous weather outlook, Mar 19, 3:07 PM CDT, 12 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 307 PM CDT WED MAR 19 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-202015- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 307 PM CDT WED MAR 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HIGH FIRE DANGER IS EXPECTED THURSDAY AFTERNOON ACROSS THE ENTIRE OUTLOOK AREA. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF
Nearby
Red Flag Warnings in Missouri, 2014Red Flag Warnings in Kansas, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.